# SDR CALA2017120104254

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 20,629 hours, 2,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 20d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20D EMERGENCY LIGHT INOP. REPLACED EPL AND HOUSING REF AMM DMC 33-51-06-00A-720A-A. OPS CHECKED GOOD
